# SDR ZW0A0102803

- Difficulty date: June 3, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT STA 250, LBL 18, ON FLOOR STIFFENER.  REPLACED FLOOR SUPPORT PER SRM 51-30-2 AND 51-30-1.
